# SDR REXA2014120300918

- Difficulty date: December 2, 2014
- Submitted: December 3, 2014
- Operation: Air carrier
- Aircraft: N8847A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7847
- Aircraft time: 24,296 hours, 21,500 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Part number: 601R140021
- Part serial: SBRJ870
- Condition: Dented
- Location: Lt Wing
- Part time: 24,296 hours, 21,500 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT INBD FLAP DENTED AT WS 57, 9 INCHES FWD OF TE.  REPAIRED IAW SRM 57-52-00.
